Publications of the Albert Einstein Institute in Potsdam

Journal Article (3466)

  1. 3181.
    Journal Article
    Förger, K.; Ovrut, B. A.; Theisen, S.; Waldram, D.: Higher-derivative gravity in string theory. Physics Letters B 388 (3), pp. 512 - 520 (1996)
  2. 3182.
    Journal Article
    Hübner, P.: Numerical approach to the global structure of spacetimes. Helvetica Physica Acta 69 (3), pp. 316 - 320 (1996)
  3. 3183.
    Journal Article
    Kannar, J.: Hyperboloidal initial data for the vacuum Einstein equations with cosmological constant. Classical and Quantum Gravity 13 (11), pp. 3075 - 3084 (1996)
  4. 3184.
    Journal Article
    Louis, J.; Sonnenschein, J.; Theisen, S.; Yankielowicz, S.: Non-perturbative properties of heterotic string vacua compactified on K3 × T2. Nuclear Physics B 480 (1-2), pp. 185 - 212 (1996)
  5. 3185.
    Journal Article
    Schutz, B. F.: Gravitational-wave sources. Classical and Quantum Gravity 13 (11a), pp. A219 - A238 (1996)
  6. 3186.
    Journal Article
    Schmidt, B. G.: Vacuum spacetimes with toroidal null infinities. Classical and Quantum Gravity 13 (10), pp. 2811 - 2816 (1996)
  7. 3187.
    Journal Article
    Korotkin, D. A.; Nicolai, H.: Isomonodromic quantization of dimensionally reduced gravity. Nuclear Physics B 475 (1-2), pp. 397 - 439 (1996)
  8. 3188.
    Journal Article
    Nicholson, D.; Dickson, C. A.; Watkins, W. J.; Schutz, B. F.; Shuttleworth, J. R.; Jones, G. S.; Robertson, D. I.; Mackenzie, N. L.; Strain, K. A.; Meers, B. J. et al.; Newton, G. P.; Ward, H.; Cantley, C. A.; Robertson, N. A.; Hough, J.; Danzmann, K.; Niebauer, T. M.; Rüdiger, A.; Schilling, R.; Schnupp, L.; Winkler, W.: Results of the first coincident observations by two laser-interferometric gravitational wave detectors. Physics Letters A 218 (3-6), pp. 175 - 180 (1996)
  9. 3189.
    Journal Article
    Ehlers, J.; Prasanna, A. R.: A WKB formalism for multicomponent fields and its application to gravitational and sound waves in perfect fluids. Classical and Quantum Gravity 13 (8), pp. 2231 - 2240 (1996)
  10. 3190.
    Journal Article
    Friedrich, H.: Hyperbolic reductions for Einstein's equations. Classical and Quantum Gravity 13 (6), pp. 1451 - 1469 (1996)
  11. 3191.
    Journal Article
    Berger, B. K.: Comment on the 'chaotic' singularity in some magnetic Bianchi VI0 cosmologies. Classical and Quantum Gravity 13 (5), pp. 1273 - 1276 (1996)
  12. 3192.
    Journal Article
    Gebert, R. W.; Koepsell, K.; Nicolai, H.: The Sugawara generators at arbitrary level. (1996)
  13. 3193.
    Journal Article
    Kannar, J.: On the existence of C infinity solutions to the asymptotic characteristic initial value problem in general relativity. Proceedings of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences 452, pp. 945 - 952 (1996)
  14. 3194.
    Journal Article
    Klemm, A.; Lerche, W.; Theisen, S.: Nonperturbative effective actions of (N=2)-Supersymmetric gauge theories. International Journal of Modern Physics A 11 (11), pp. 1929 - 1973 (1996)
  15. 3195.
    Journal Article
    Frauendiener, J.; Ghosh, J.; Newman, E. T.: Twistors and the asymptotic behaviour of massless spin- fields. Classical and Quantum Gravity 13 (3), pp. 461 - 480 (1996)
  16. 3196.
    Journal Article
    Rein, G.; Rendall, A. D.: Global existence of solutions of the spherically symmetric Vlasov-Einstein system with small initial data (vol 150, pg 561, 1992). Communications in Mathematical Physics 176 (2), pp. 475 - 478 (1996)
  17. 3197.
    Journal Article
    Gebert, R. W.; Nicolai, H.; West, P. C.: Multistring vertices and hyperbolic KAC-Moody algebras. International Journal of Modern Physics A 11 (3), pp. 429 - 514 (1996)
  18. 3198.
    Journal Article
    Loll, R.: Spectrum of the volume operator in quantum gravity. Nuclear Physics B 460 (1), pp. 143 - 154 (1996)
  19. 3199.
    Journal Article
    Andersson, N.; Kokkotas, K. D.; Schutz, B. F.: Space-time modes of relativistic stars. Monthly Notices of the Royal Astronomical Society 280 (4), pp. 1230 - 1234 (1996)
  20. 3200.
    Journal Article
    Anninos, P.; Masso, J.; Seidel, E.; Suen, W.-M.: Numerical relativity and black holes. Physics World 9 (7), pp. 1230 - 1234 (1996)
 
loading content
Go to Editor View